# SDR S2YA05052

- Difficulty date: August 30, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- Engine: Pwa PT6A67D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Part time: 4,338 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW REPORTED THE CAPTAINS WINDSHIELD HAD CRACKED IN SEVERAL PLACES.  THE FLIGHT CONTINUED WITH NO OTHER DISCREPANCIES.  MAINTENANCE REPLACED THE LT WINDSHIELD.  WITH NO FURTHER DEFECTS RETURNED THE AC TO SERVICE.  (K)
